# SDR SWIA202164972

- Difficulty date: September 29, 2021
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 41,755 hours, 37,380 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804   (C CHECK RO 3/11/2022)   REMOVED AND REPLACED BUSHINGS AND HARDWARE ON LH AILERON WING AFT SPAR REF CRJ 200 AMM 20-26-00-910-804
